# SDR SIMA200300604

- Difficulty date: December 28, 2002
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145156
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CARGO DOOR CENTER SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED DAMAGED CENTER SILL AND INSTALLED SERVICEABLE SILL IAW EMB 145 SRM (SRM 145/1142 REV 20) CHAPTER 51-40-02, 51-20-03, AND EMB 145 CPM 51-21-04 THROUGH 51-21-06.  (M)
